I haven't been on in awhile, however I have not forgot the forum. I have had so many problems with my stomach and nausea and vomiting that I couldn't stand sitting up at a computer. Fortunately I go back to see the stomache doctor tomorrow. I live on pills for the nausea so I can eat a little now and then.
I have a question which may sound silly but to me it's important. I was in to see my PM Specialist Sept. 3 and she was so busy that she just gave me my script for my oxycodone and smiled and that was about it. I wasn't upset but after about two weeks taking this script I noticed a change in wording on the script bottle and hope I have been taking these things right as that has been the way they were always prescribed before. The prescription on my bottle read "take every eight hours as needed for severe pain." I had previously been taking them every eight hours.This was only my third script for the oxycodone. I still had the same pain as always only the day I went into see her I was in terrible pain as the day before I had received that new Rheumi medication called Reclast since the Rheumi doc said I had stress fractures in my pelvic and the Osteoporosis was more than severe after a scan was performed. The Reclast made me feel like I had been hit by a train with pain all over my body. I wanted to scream it hurt so badly. I deal with a lot of pain anyway because of fractures, peripheal neuropathy, sensory neuropathy, osteoarthritis and rheumatoid arth. But the side affects of that Reclasp was horrendous and I couldn't handle it....
Anyway, what is the difference in the writing of this script. I can't take anything with Tylenol in it and that is why she put me on Oxycodone and not Oxydontin. Which is fine with me. I certainly have some quality of life life now. Does the variation in writing mean something to the pharmacy or am Igoing to have a problem now. I don't know to much about this stuff because I have never been referred to a PM Spec. before. My urine test always are clean and never toxic. I don't get into drugs or anything like that or over use my meds but fear now that I am not doing this right.